# SDR CALA2009011300031

- Difficulty date: January 1, 2009
- Submitted: January 13, 2009
- Operation: Air carrier
- Aircraft: N63305
- Make and model: Boeing 7373T0
- Aircraft serial: 23356
- Aircraft time: 67,129 hours, 36,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 65C1990115
- Condition: Frayed
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR EMERGENCY ESCAPE SLIDE CABLE HAS BROKEN STRANDS. REMOVED AND REPLACED L2 DOOR EMERGENCY ESCAPE SLIDE CABLE IAW AMM 25-61-35.
